RECIPESPRODUCTSFOR RETAILERSGET THE APP
Excedrin Extra Strength Pain Relief Caplets - 200 Count
Excedrin
3.5 oz

Excedrin Extra Strength Pain Relief Caplets - 200 Count

87
Excedrin Extra Strength Caplets are pain relievers that provide clinically proven, fast-acting headache relief.
SAVE
ADD TO PLAN
ADD TO PANTRY
Add to Cart
Health Info
Macros
Product Info
UPC Code:
300678104926
Ingredients
pActive Ingredients: (in each caplet) Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mgnbsp;/p pInactive Ingredients: Benzoic Acid, Carnauba Wax, Fdamp;C Blue #1,Hydroxypropylcellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide/p
Description
pExcedrin Extra Strength Caplets are pain relievers that provide clinically proven, fast-acting headache relief. These convenient Excedrin caplets combine aspirin and acetaminophen with caffeine. These active ingredients create a powerful formula with 2 pain fighters and a booster to offer temporary relief of pain from headaches, colds, premenstrual and menstrual cramps, arthritis, tooth pain, and muscle pain. Take your health to the next level with Pain Relief products./p
Recipes with what you have
Download Cooklist
Get the app to track inventory, save recipes, build meal plans and order groceries from local stores.
Scan to download
QR Code